The Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as... Read more

Volume 9, Issue 7, 4963-5156
Articles: 1 - 12
Hybrid method for the equilibrium problem and a family of generalized nonexpansive mappings in Banach spaces
Author(s): C. Klin-eam, P. Kaskasem, S. Suantai
Pages: 4963--4975
Bifurcation analysis in a discrete SIR epidemic model with the saturated contact rate and vertical transmission
Author(s): W. J. Du, J. G. Zhang, S. Qin, J. N. Yu
Pages: 4976--4989
On some recent fixed point results for (psi,varphi)-contractive mappings in ordered partial b-metric spaces
Author(s): H. Huang, D. D. Dekic, G. Deng
Pages: 4990--4999
Existence of solutions for fractional integral boundary value problems with p(t)-Laplacian operator
Author(s): T. Shen, W. Liu
Pages: 5000--5010
Refinements of certain hyperbolic inequalities via the Pade approximation method
Author(s): G. Bercu, S. Wu
Pages: 5011--5020
An explicit iterative algorithm for k-strictly pseudo-contractive mappings in Banach spaces
Author(s): Q. W. Fan, X. Y. Wang
Pages: 5021--5028
On new traveling wave solutions of potential KdV and (31)-dimensional Burgers equations
Author(s): F. Tchier, I. E. Inan, Y. Ugurlu, M. Inc, D. Baleanu
Pages: 5029--5040
A converse result concerning the periodic structure of commuting affine circle maps
Author(s): J. S. Canovas Pena, A. Linero Bas, G. Soler Lopez
Pages: 5041--5060
Numerical solution of fractional bioheat equation by quadratic spline collocation method
Author(s): Y. Qin, K. Wu
Pages: 5061--5072
On a nonlinear Hadamard type fractional differential equation with p-Laplacian operator and strip condition
Author(s): G. Wang, T. Wang
Pages: 5073--5081
Essential norm of weighted composition operators from Hinfty to the Zygmund space
Author(s): Q. Hu, X. Zhu
Pages: 5082--5092
Positive solutions for some Riemann-Liouville fractional boundary value problems
Author(s): I. Bachar, H. Maagli
Pages: 5093--5106

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more